Alert archive / Mississippi / Tornado Warnings in 2015
Tornado Warning 15, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Dec 23, 2015, 3:41 PM CST for Coahoma County, Quitman County, Tallahatchie County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 3:41 PM CST (21:41 UTC)
- Expired
- Dec 23, 2015, 4:30 PM CST
- In force
- 49 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Coahoma County, MS, Quitman County, MS, Tallahatchie County, MS
The radar
The Memphis radar (KNQA), 147 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 11:57 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
288
WFUS54 KMEG 232141
TORMEG
MSC027-119-135-232230-
/O.NEW.KMEG.TO.W.0015.151223T2141Z-151223T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 430 PM CST
* AT 340 PM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS
LOCATED OVER ROME...OR NEAR PARCHMAN...MOVING NORTHEAST AT 60 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
WEBB AND SUMNER AROUND 345 PM CST.
VANCE AROUND 355 PM CST.
LAMBERT AROUND 400 PM CST.
CROWDER AROUND 405 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
DENTON...RIVERVIEW...BEAVER DAM...LONGSTREET...WAVERLY...BRAZIL AND
STOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE
OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3384 9045 3398 9045 3399 9062 3433 9020
3430 9019 3428 9016 3425 9013 3408 9013
3383 9044
TIME...MOT...LOC 2140Z 232DEG 51KT 3399 9047
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$4 follow-up statements
934
WWUS54 KMEG 232207
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
407 PM CST WED DEC 23 2015
MSC027-119-135-232230-
/O.CON.KMEG.TO.W.0015.000000T0000Z-151223T2230Z/
QUITMAN MS-COAHOMA MS-TALLAHATCHIE MS-
407 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR SOUTHERN
QUITMAN...SOUTHEASTERN COAHOMA AND NORTHWESTERN TALLAHATCHIE
COUNTIES...
AT 406 PM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS LOCATED
NEAR VANCE...OR 11 MILES WEST OF CHARLESTON...MOVING NORTHEAST AT 55
MPH. THERE ARE STRONG INDIDCATIONS OF TORNADO ON THE GROUND NEAR
BRAZIL. IT WILL BE HEADING INTO SOUTHEAST QUITMAN COUNTY SHORTLY.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
CROWDER AROUND 415 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
DENTON...RIVERVIEW...BEAVER DAM...LONGSTREET...WAVERLY...BRAZIL AND
STOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE
OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3384 9045 3398 9045 3399 9062 3433 9020
3430 9019 3428 9016 3425 9013 3408 9013
3383 9044
TIME...MOT...LOC 2206Z 236DEG 48KT 3406 9025
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$220
WWUS54 KMEG 232211
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
411 PM CST WED DEC 23 2015
MSC027-119-135-232230-
/O.CON.KMEG.TO.W.0015.000000T0000Z-151223T2230Z/
QUITMAN MS-COAHOMA MS-TALLAHATCHIE MS-
411 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR SOUTHERN
QUITMAN...SOUTHEASTERN COAHOMA AND NORTHWESTERN TALLAHATCHIE
COUNTIES...
AT 411 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED NEAR VANCE...OR 9 MILES NORTHWEST OF CHARLESTON...MOVING
NORTHEAST AT 55 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
THE TORNADO WILL BE NEAR...
CROWDER AROUND 420 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
DENTON...RIVERVIEW...BEAVER DAM...LONGSTREET...WAVERLY...BRAZIL AND
STOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
TO A STORM SHELTER OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
A LARGE AND EXTREMELY DANGEROUS TORNADO IS ON THE GROUND. TAKE
IMMEDIATE TORNADO PRECAUTIONS. THIS IS AN EMERGENCY SITUATION.
&&
LAT...LON 3384 9045 3398 9045 3399 9062 3433 9020
3430 9019 3428 9016 3425 9013 3408 9013
3383 9044
TIME...MOT...LOC 2211Z 233DEG 49KT 3409 9019
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$097
WWUS54 KMEG 232215
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
415 PM CST WED DEC 23 2015
MSC027-232225-
/O.CAN.KMEG.TO.W.0015.000000T0000Z-151223T2230Z/
COAHOMA MS-
415 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR SOUTHEASTERN COAHOMA COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHWESTERN
MISSISSIPPI.
LAT...LON 3401 9022 3409 9027 3421 9013 3408 9013
TIME...MOT...LOC 2215Z 232DEG 51KT 3413 9013
$$
MSC119-135-232230-
/O.CON.KMEG.TO.W.0015.000000T0000Z-151223T2230Z/
QUITMAN MS-TALLAHATCHIE MS-
415 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR
SOUTHEASTERN QUITMAN AND NORTH CENTRAL TALLAHATCHIE COUNTIES...
AT 415 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED NEAR CROWDER...OR 9 MILES NORTHWEST OF CHARLESTON...MOVING
NORTHEAST AT 60 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN QUITMAN AND NORTH CENTRAL TALLAHATCHIE COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...WAVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
TO A STORM SHELTER OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
A LARGE AND EXTREMELY DANGEROUS TORNADO IS ON THE GROUND. TAKE
IMMEDIATE TORNADO PRECAUTIONS. THIS IS AN EMERGENCY SITUATION.
&&
LAT...LON 3401 9022 3409 9027 3421 9013 3408 9013
TIME...MOT...LOC 2215Z 232DEG 51KT 3413 9013
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$039
WWUS54 KMEG 232221
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
421 PM CST WED DEC 23 2015
MSC119-135-232231-
/O.EXP.KMEG.TO.W.0015.000000T0000Z-151223T2230Z/
QUITMAN MS-TALLAHATCHIE MS-
421 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR SOUTHEASTERN QUITMAN AND NORTH CENTRAL
TALLAHATCHIE COUNTIES WILL EXPIRE AT 430 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHWESTERN
MISSISSIPPI.
LAT...LON 3401 9022 3409 9027 3421 9013 3408 9013
TIME...MOT...LOC 2220Z 232DEG 51KT 3413 9013
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Dec 23, 3:23 PM CST, 18 minutes earlier.
Area forecast discussion, Dec 23, 3:23 PM CST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 323 PM CST WED DEC 23 2015 .DISCUSSION... CURRENTLY...A LINEAR CLUSTER OF STRONG TO SEVERE THUNDERSTORMS IS MOVING ACROSS E AR AND MO BOOTHEEL APPROACHING THE MS RVR. SCATTERED SHOWERS AND A FEW THUNDERSTORMS PRECEDE THE CLUSTER OVER WEST TENNESSEE. EXPECT THE THUNDERSTORMS TO CONTINUE PROGRESSING EASTWARD THROUGH THE REST OF THE AFTERNOON AND EVENING. THE THREAT FOR TORNADOES...LARGE HAIL...AND DAMAGING WINDS CONTINUE FROM CLUSTER OF STORMS WITH THE BEST CHANCE OF TORNADOES CONTINUING ALONG AND SOUTH OF I-40 THROUGH EARLY EVENING. LATER IN THE EVENING...SHORTWAVE ENERGY WILL SHIFT FARTHER TO THE NORTH AND DECREASE THE POTENTIAL FOR SEVERE WEATHER. A WEAK COLD FRONT WILL MOVE THROUGH MOST OF THE FORECAST AREA BY LATE TONIGHT. THE FRONTAL BOUNDARY WILL STALL JUST S AND E OF THE FORECAST AREA THURSDAY THEN MOVE NORTHWARD AS A STRONG WARM FRONT ON CHRISTMAS DAY. HIGH CHANCES OF SHOWERS AND THUNDERSTORMS WILL RETURN THURSDAY NIGHT THROUGH CHRISTMAS DAY FROM THE STRONG DYNAMIC LIFT AHEAD OF THE WARM FRONT IN CONJUNCTION WITH AMPLE MOISTURE. MARGINAL INSTABILITY WILL BE PRESENT ON CHRISTMAS BUT BE MORE ELEVATED NORTH OF THE BOUNDARY WHERE THE HEAVIEST RAIN WILL OCCUR. THE UNSEASONABLY WARM PATTERN WILL CONTINUE INTO THE WEEKEND. SATURDAY WILL BE MAINLY DRY AS THE WARM FRONT WILL BE WELL TO THE NORTH. A STRONG UPPER LOW WILL APPROACH BY LATE SUNDAY INTO MONDAY. MEANWHILE...A COLD FRONT WILL TRY TO ADVANCE SOUTHWARD INTO THE NORTH PART OF THE FORECAST AREA SUNDAY AFTERNOON. EXPECT EITHER A COLD FRONT OR OCCLUDED FRONT FROM THE WEST TO MOVE QUICKLY INTO THE AREA LATE SUNDAY OR MONDAY DEPENDING WHICH MODEL SOLUTION IS CORRECT. A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL EXIST ALONG AND AHEAD OF THIS BOUNDARY. A MUCH COOLER AND DRIER AIRMASS WILL ADVECT INTO THE AREA TUESDAY AND WEDNESDAY. EXPECT THE MORE SEASONABLY COOLER AIRMASS TO REMAIN IN PLACE BEYOND WEDNESDAY OF NEXT WEEK. SWC && .AVIATION... 18Z TAFS NUMEROUS THUNDERSTORMS...POSSIBLY SEVERE...SPREADING OVER THE AREA IS THE CONCERN FOR THIS FORECAST CYCLE. AS THE FRONT STALLS ACROSS NORTH MISSISSIPPI LATER TONIGHT THE RISK FOR VICINITY THUNDERSTORMS WILL CONTINUE AT TUP. BELLES && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 23, 7:04 AM CST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 704 AM CST WED DEC 23 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-241515- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 704 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF THE MID SOUTH TODAY INTO TONIGHT. TORNADOES...SOME OF WHICH MAY BECOME STRONG ALONG WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THUNDERSTORMS THAT REACH SEVERE LIMITS. THE TIME OF GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE BETWEEN 11 AM CST AND 11 PM CST. RESIDENTS OF THE MID SOUTH AND TRAVELERS COMING THROUGH THE AREA FOR THE CHRISTMAS HOLIDAY ARE STRONGLY URGED TO REMAIN WEATHER AWARE THROUGH TONIGHT AND BE PREPARED TO QUICKLY TAKE APPROPRIATE SAFETY PRECAUTIONS IF SEVERE WEATHER THREATENS YOUR LOCATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE ACROSS THE MID SOUTH ON CHRISTMAS DAY AND POSSIBLY AGAIN BETWEEN SUNDAY NIGHT AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS THE ENTIRE MID SOUTH ESPECIALLY THIS AFTERNOON AND TONIGHT IN SUPPORT OF SEVERE WEATHER OPERATIONS. CJC
In the hours before
Local storm report, Dec 23, 2:03 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
203 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM TSTM WND GST 3 W MANILA 35.88N 90.22W
12/23/2015 E65 MPH MISSISSIPPI AR TRAINED SPOTTER
&&
JEBLocal storm report, Dec 23, 2:04 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
204 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL KENNETT 36.24N 90.05W
12/23/2015 E1.00 INCH DUNKLIN MO PUBLIC
&&
JEBLocal storm report, Dec 23, 2:07 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
207 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL FAIR OAKS 35.23N 91.03W
12/23/2015 E1.75 INCH CROSS AR PUBLIC
&&
JEBLocal storm report, Dec 23, 2:25 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
225 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST 9 NE HAYTI 36.32N 89.63W
12/23/2015 E60 MPH PEMISCOT MO PUBLIC
&&
JEBLocal storm report, Dec 23, 2:47 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL LAKE CITY 35.82N 90.45W
12/23/2015 E1.75 INCH CRAIGHEAD AR PUBLIC
&&
JEBLocal storm report, Dec 23, 3:09 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
309 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TORNADO 5 S CLARKSDALE 34.13N 90.58W
12/23/2015 COAHOMA MS STORM CHASER
FROM VIDEO
&&
JEBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 2:53 PM CST | Severe Thunderstorm Warning | MEG | Coahoma | 36 min |
| Dec 23, 3:00 PM CST | Tornado Warning | MEG | Coahoma | 23 min |
| Dec 23, 3:13 PM CST | Tornado Warning | MEG | Coahoma, Quitman | 47 min |
| Dec 23, 3:35 PM CST | Tornado Warning | MEG | Panola | 40 min |
| Dec 23, 3:53 PM CST | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 52 min |
| Dec 23, 4:12 PM CST | Tornado Warning | MEG | Panola, Tallahatchie | 48 min |
| Dec 23, 4:32 PM CST | Tornado Warning | MEG | Benton, Marshall, Tippah | 43 min |
| Dec 23, 4:34 PM CST | Tornado Warning | MEG | Panola, Tallahatchie, Yalobusha | 41 min |
| Dec 23, 4:45 PM CST | Tornado Warning | MEG | Lafayette, Marshall | 45 min |
| Dec 23, 4:56 PM CST | Tornado Warning | MEG | Alcorn, Benton, Tippah | 49 min |
| Dec 23, 4:59 PM CST | Tornado Warning | MEG | Lafayette, Yalobusha | 46 min |
| Dec 23, 5:19 PM CST | Severe Thunderstorm Warning | MEG | Benton, Tippah, Union | 41 min |
| Dec 23, 5:20 PM CST | Severe Thunderstorm Warning | MEG | Quitman, Tallahatchie | 40 min |
| Dec 23, 5:24 PM CST | Tornado Warning | MEG | Benton, Tippah, Union | 51 min |
| Dec 23, 5:34 PM CST | Tornado Warning | MEG | Tippah, Union | 41 min |
| Dec 23, 5:50 PM CST | Tornado Warning | MEG | Alcorn, Prentiss | 40 min |
Nearby
Tornado Warnings in Mississippi, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.